Alert archive / Pennsylvania / River Flood Warnings in 2010

River Flood Warning 2, NWS State College, PA

January 25, 2010Blair County, Huntingdon County, Pennsylvania

NWS State College, PA issued this river flood warning at Jan 25, 2010, 6:54 AM EST for Blair County, Huntingdon County, Pennsylvania. It took effect at Jan 25, 2010, 9:24 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2010, 6:54 AM EST (11:54 UTC)
In effect from
Jan 25, 2010, 9:24 AM EST
Expired
Jan 25, 2010, 9:52 PM EST
In force
12 hr
Issued by
NWS State College, PA
Flood severity
Minor

Counties Blair County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 54 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Juniata River at Spruce Creek (SPKP1).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01558000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WGUS41 KCTP 251154
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
654 AM EST MON JAN 25 2010

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  LITTLE JUNIATA RIVER AT SPRUCE CREEK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED BEFORE NOON.

&&

PAC013-061-252230-
/O.NEW.KCTP.FL.W.0002.100125T1424Z-100125T2230Z/
/SPKP1.1.ER.100125T1424Z.100125T1500Z.100125T1630Z.NO/
654 AM EST MON JAN 25 2010

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE JUNIATA RIVER AT SPRUCE CREEK
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 AM MONDAY THE STAGE WAS...6.1 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS 
  MORNING AND CONTINUE RISING TO BETWEEN 8 AND 9 FEET LATE THIS
  MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING 
  SEVERAL HOMES.

$$
3 follow-up statements
112 
WGUS81 KCTP 251627
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1127 AM EST MON JAN 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  LITTLE JUNIATA RIVER AT SPRUCE CREEK
  SHERMAN CREEK AT SHERMANS DALE
  CLARION RIVER AT JOHNSONBURG
  CLARION RIVER AT RIDGWAY
  YOUGHIOGHENY RIVER NEAR CONFLUENCE
  AUGHWICK CREEK AT SHIRLEYSBURG
  SUSQUEHANNA RIVER AT BLOOMSBURG
  PENNS CREEK NEAR PENNS CREEK
  CONODOGUINET CREEK NEAR HOGESTOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS AFTERNOON.

&&

PAC013-061-260427-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-100126T0830Z/
/SPKP1.1.ER.100125T1300Z.100125T1800Z.100126T0230Z.NO/
1127 AM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE JUNIATA RIVER AT SPRUCE CREEK.
* AT 10 AM MONDAY THE STAGE WAS 9.3 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL CREST NEAR 9.5 FEET EARLY THIS AFTERNOON...THEN FALL
  BACK BELOW FLOOD STAGE TONIGHT.
* AT 10.0 FEET...HOMES ARE AFFECTED ON BOTH BANKS. SEVERAL ROADS ARE 
  ALSO AFFECTED INCLUDING ROUTE 45.

$$

PAC061-260427-
/O.CON.KCTP.FL.W.0005.100125T2046Z-100126T2048Z/
/SLYP1.1.ER.100125T2046Z.100126T0600Z.100126T1448Z.NO/
1127 AM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE AUGHWICK CREEK AT SHIRLEYSBURG.
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11 AM MONDAY THE STAGE WAS 9.2 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL REACH FLOOD STAGE THIS AFTERNOON...THEN CREST NEAR
  11 FEET OVERNIGHT.
* AT 10.0 FEET...THE AUGHWICK CREEK AT SHIRLEYSBURG EXCEEDS ITS 
  BANKS. SEVERAL HOMES ARE AFFECTED.

$$

PAC037-260427-
/O.CON.KCTP.FL.W.0006.100127T0309Z-100128T0224Z/
/BMBP1.1.ER.100127T0309Z.100127T0600Z.100127T2024Z.NO/
1127 AM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT BLOOMSBURG.
* FROM TUESDAY EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 11 AM MONDAY THE STAGE WAS 3.8 FEET AND RISING.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO REACH FLOOD STAGE OVERNIGHT TUESDAY NIGHT
  THEN CREST NEAR 20 FEET EARLY WEDNESDAY MORNING.
* AT 20.0 FEET...HIGH WATER AFFECTS THE FAIRGROUNDS AND THE 
  SURROUNDING AREA.

$$

PAC027-109-119-260427-
/O.CON.KCTP.FL.W.0007.100125T2136Z-100126T0800Z/
/PNCP1.1.ER.100125T2136Z.100126T0000Z.100126T0200Z.NO/
1127 AM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE PENNS CREEK NEAR PENNS CREEK.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11 AM MONDAY THE STAGE WAS 7.6 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK IS FORECAST TO REACH FLOOD STAGE AROUND NOON...THEN
  CREST NEAR 8.5 FEET THIS EVENING.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS DOWNSTREAM OF THE 
  ROUTE 104 BRIDGE. A CAMPGROUND IS AFFECTED. A NUMBER OF SECONDARY 
  ROADS IN THE PENNS CREEK DRAINAGE ARE AFFECTED BY HIGH WATER.

$$

PAC099-260325-
/O.EXT.KCTP.FL.W.0008.100125T1633Z-100126T0325Z/
/SMDP1.1.ER.100125T1633Z.100125T1800Z.100125T2125Z.NO/
1127 AM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE SHERMAN CREEK AT SHERMANS DALE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 AM MONDAY THE STAGE WAS 8.6 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK IS FORECAST TO REACH FLOOD STAGE AROUND NOON...THEN CREST
  AROUND 9.5 FEET EARLY THIS AFTERNOON.
* AT 9.0 FEET...SEVERAL HOMES ALONG RIVER ROAD ARE AFFECTED BY HIGH 
  WATER.

$$

PAC041-260427-
/O.CON.KCTP.FL.W.0009.100126T0440Z-100127T1330Z/
/HGSP1.1.ER.100126T0440Z.100126T1800Z.100127T0730Z.NO/
1127 AM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE CONODOGUINET CREEK NEAR HOGESTOWN.
* FROM THIS EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11 AM MONDAY THE STAGE WAS 6.1 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL REACH FLOOD STAGE AROUND MIDNIGHT...THEN CREST
  AROUND 8.5 FEET TUESDAY AFTERNOON.
* AT 8.0 FEET...LOW LYING AREAS IN THE VICINITY OF ERB'S BRIDGE 
  ROAD...PROWELL ROAD...STONE SPRING LANE...AND OYSTER MILL ROAD ARE 
  FLOODED.

$$

PAC047-260427-
/O.EXT.KCTP.FL.W.0001.000000T0000Z-100126T0900Z/
/JHNP1.1.ER.100125T1203Z.100125T1800Z.100126T0300Z.NO/
1127 AM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE CLARION RIVER AT JOHNSONBURG.
* AT 10 AM MONDAY THE STAGE WAS 7.6 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS NEAR CREST NOW...AND WILL FALL BELOW FLOOD STAGE
  TONIGHT.
* AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS.

$$

PAC047-260255-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-100126T0255Z/
/RDYP1.1.ER.100125T1523Z.100125T1800Z.100125T2055Z.NO/
1127 AM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE CLARION RIVER AT RIDGWAY.
* AT 11 AM MONDAY THE STAGE WAS 16.4 FEET AND RISING.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY THIS AFTERNOON...
  THEN FALL BELOW FLOOD STAGE LATE TODAY.
* AT 18.0 FEET...HOMES ON THE RIGHT, OR WEST BANK ABOVE THE HIGHWAY 
  BRIDGE ARE AFFECTED BY HIGH WATER LEVELS.

$$

PAC111-260427-
/O.EXT.KCTP.FL.W.0004.100125T1800Z-100126T0700Z/
/CNFP1.1.ER.100125T1800Z.100126T0000Z.100126T0100Z.NO/
1127 AM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE YOUGHIOGHENY RIVER NEAR CONFLUENCE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM MONDAY THE STAGE WAS 9.1 FEET AND RISING.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON 
  AND CONTINUE RISING TO NEAR 12.2 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 12.0 FEET...THE RIGHT BANK OF THE RIVER OVERFLOWS DOWNSTREAM OF 
  CONFLUENCE AND ABOUT 1/4 MILE UPSTREAM FROM THE GAGING STATION.

$$
842 
WGUS81 KCTP 252140
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
440 PM EST MON JAN 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  BALD EAGLE CREEK NEAR BEECH CREEK STATION
  LITTLE JUNIATA RIVER AT SPRUCE CREEK
  AUGHWICK CREEK AT SHIRLEYSBURG
  SUSQUEHANNA RIVER AT BLOOMSBURG
  PENNS CREEK NEAR PENNS CREEK
  SHERMAN CREEK AT SHERMANS DALE
  CONODOGUINET CREEK NEAR HOGESTOWN
  YELLOW BREECHES CREEK NEAR CAMP HILL
  YOUGHIOGHENY RIVER NEAR CONFLUENCE
  WEST BRANCH SUSQUEHANNA AT MUNCY
  WEST BRANCH SUSQUEHANNA AT MONTGOMERY
  WEST BRANCH SUSQUEHANNA AT MILTON
  WEST BRANCH SUSQUEHANNA AT LEWISBURG
  LOYALSOCK CREEK AT LOYALSOCKVILLE
  CLARION RIVER AT JOHNSONBURG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER TONIGHT.

&&

PAC081-260940-
/O.CON.KCTP.FL.W.0013.000000T0000Z-000000T0000Z/
/MCYP1.2.ER.000000T0000Z.100126T2000Z.000000T0000Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE WEST BRANCH SUSQUEHANNA AT MUNCY.
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MORNING
  TUESDAY AND CREST AROUND 22 FEET TUESDAY AFTERNOON.
* AT 22.0 FEET...A NUMBER OF HOMES ARE FLOODED. ROUTE 405 IS AFFECTED
  BETWEEN MUNCY AND MONTGOMERY.

$$

PAC081-097-119-260940-
/O.CON.KCTP.FL.W.0014.100126T1445Z-000000T0000Z/
/MTGP1.1.ER.100126T1445Z.100126T2100Z.000000T0000Z.UU/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE WEST BRANCH SUSQUEHANNA AT MONTGOMERY.
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT 3 PM MONDAY THE STAGE WAS 12.8 FEET AND RISING.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MORNING 
  TUESDAY AND CREST AROUND 22 FEET TUESDAY AFTERNOON.
* AT 22.0 FEET...SOUTH MAIN STREET AND ELLIS PARKWAY ARE FLOODED.

$$

PAC097-119-260939-
/O.CON.KCTP.FL.W.0015.100126T1508Z-100127T1500Z/
/ILTP1.1.ER.100126T1508Z.100127T0000Z.100127T0900Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE WEST BRANCH SUSQUEHANNA AT MILTON.
* FROM TUESDAY MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 4 PM MONDAY THE STAGE WAS 9.7 FEET AND RISING.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MORNING 
  TUESDAY AND CREST AROUND 21 FEET TUESDAY EVENING.
* AT 21.0 FEET...RIVER ROAD IN WEST MILTON FLOODS. LOW LYING AREAS IN
  MILTON ARE INUNDATED.

$$

PAC097-119-260939-
/O.CON.KCTP.FL.W.0016.100126T1912Z-100127T1200Z/
/LWBP1.1.ER.100126T1912Z.100127T0000Z.100127T0600Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE WEST BRANCH SUSQUEHANNA AT LEWISBURG.
* FROM TUESDAY AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 3 PM MONDAY THE STAGE WAS 10.0 FEET AND RISING.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE TO FLOOD STAGE TUESDAY AFTERNOON...AND 
  CREST NEAR 18.5 FEET TUESDAY EVENING.
* AT 18.0 FEET...THE LEFT...OR EAST BANK OVERFLOWS. LOW LYING AREAS 
  WILL FLOOD.

$$

PAC081-113-260939-
/O.CON.KCTP.FL.W.0010.000000T0000Z-100126T1133Z/
/LOYP1.2.ER.100125T1901Z.100126T0000Z.100126T0533Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE LOYALSOCK CREEK AT LOYALSOCKVILLE.
* AT 4 PM MONDAY THE STAGE WAS 12.9 FEET AND FALLING.
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE CREEK WILL CREST AROUND 13.5 FEET TONIGHT...THEN FALL TO
  BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 13.0 FEET...SEVERAL HOMES AND THE LOYALSOCK GAME FARM ARE 
  AFFECTED BY HIGH WATER LEVELS.

$$

PAC035-260939-
/O.EXT.KCTP.FL.W.0011.000000T0000Z-100126T1600Z/
/BECP1.1.ER.100125T1827Z.100126T0000Z.100126T1000Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE BALD EAGLE CREEK NEAR BEECH CREEK STATION.
* AT 4 PM MONDAY THE STAGE WAS 11.3 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL REMAIN BETWEEN 11 AND 12 FEET THROUGH TONIGHT...THEN 
  FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 11.0 FEET...HIGH WATER LEVELS THREATEN THE COTTAGE AREA OF MILL 
  HALL DOWNSTREAM OF BEECH CREEK STATION.

$$

PAC013-061-260939-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-100126T1800Z/
/SPKP1.1.ER.100125T1300Z.100125T1845Z.100126T1200Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE JUNIATA RIVER AT SPRUCE CREEK.
* AT 3 PM MONDAY THE STAGE WAS 9.5 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS NEAR CREST NOW...AND WILL FALL BELOW FLOOD STAGE BY
  TUESDAY MORNING.
* AT 10.0 FEET...HOMES ARE AFFECTED ON BOTH BANKS. SEVERAL ROADS ARE 
  ALSO AFFECTED INCLUDING ROUTE 45.

$$

PAC061-260939-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-100126T2108Z/
/SLYP1.1.ER.100125T1710Z.100126T0000Z.100126T1508Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE AUGHWICK CREEK AT SHIRLEYSBURG.
* AT 3 PM MONDAY THE STAGE WAS 11.2 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL CONTINUE TO RISE TO NEAR 11.5 AND 12 FEET THIS
  EVENING...THEN FALL BACK BELOW FLOOD STAGE TUESDAY AFTERNOON.
* AT 10.0 FEET...THE AUGHWICK CREEK AT SHIRLEYSBURG EXCEEDS ITS 
  BANKS. SEVERAL HOMES ARE AFFECTED.

$$

PAC037-260939-
/O.EXT.KCTP.FL.W.0006.100126T2316Z-100128T0308Z/
/BMBP1.1.ER.100126T2316Z.100127T0600Z.100127T2108Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT BLOOMSBURG.
* FROM TUESDAY EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 3 PM MONDAY THE STAGE WAS 5.0 FEET AND RISING.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE TO FLOOD STAGE TUESDAY EVENING...THEN 
  CREST NEAR 20.5 FEET OVERNIGHT TUESDAY.
* AT 20.0 FEET...HIGH WATER AFFECTS THE FAIRGROUNDS AND THE 
  SURROUNDING AREA.

$$

PAC027-109-119-260900-
/O.EXT.KCTP.FL.W.0007.100125T2113Z-100126T0900Z/
/PNCP1.1.ER.100125T1721Z.100125T2100Z.100126T0300Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE PENNS CREEK NEAR PENNS CREEK.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 4 PM MONDAY THE STAGE WAS 8.4 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK IS NEAR CREST NOW...AND WILL FALL BELOW FLOOD STAGE OVERNIGHT.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS DOWNSTREAM OF THE 
  ROUTE 104 BRIDGE. A CAMPGROUND IS AFFECTED. A NUMBER OF SECONDARY 
  ROADS IN THE PENNS CREEK DRAINAGE ARE AFFECTED BY HIGH WATER.

$$

PAC099-260939-
/O.EXT.KCTP.FL.W.0008.000000T0000Z-100126T1536Z/
/SMDP1.1.ER.100125T1550Z.100126T0000Z.100126T0936Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE SHERMAN CREEK AT SHERMANS DALE.
* AT 3 PM MONDAY THE STAGE WAS 10.5 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL RISE TO NEAR 11 FEET TONIGHT...THEN BACK BELOW
  FLOOD STAGE TUESDAY MORNING.
* AT 11.0 FEET...A NUMBER OF HOMES ALONG RIVER ROAD AND OTHER LOW 
  LYING AREAS ADJACENT TO SHERMAN CREEK ARE AFFECTED BY HIGH WATER.

$$

PAC041-260939-
/O.EXT.KCTP.FL.W.0009.100126T0600Z-100127T1912Z/
/HGSP1.1.ER.100126T0600Z.100126T1800Z.100127T1312Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE CONODOGUINET CREEK NEAR HOGESTOWN.
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 4 PM MONDAY THE STAGE WAS 7.1 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK IS FORECAST TO RISE ABOVE FLOOD STAGE OVERNIGHT...THEN 
  CREST NEAR 9 FEET TUESDAY AFTERNOON.
* AT 8.0 FEET...LOW LYING AREAS IN THE VICINITY OF ERB'S BRIDGE 
  ROAD...PROWELL ROAD...STONE SPRING LANE...AND OYSTER MILL ROAD ARE 
  FLOODED.

$$

PAC041-133-260939-
/O.EXT.KCTP.FL.W.0012.100125T2141Z-100126T1654Z/
/CPHP1.1.ER.100125T2141Z.100126T0600Z.100126T1054Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4 PM MONDAY THE STAGE WAS 6.9 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL RISE TO NEAR 8 FEET OVERNIGHT...THEN FALL BELOW
  FLOOD STAGE TUESDAY MORNING.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT 
  ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD.  A 
  MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH 
  WATER.

$$

PAC047-260900-
/O.CON.KCTP.FL.W.0001.000000T0000Z-100126T0900Z/
/JHNP1.1.ER.100125T1203Z.100125T1830Z.100126T0300Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE CLARION RIVER AT JOHNSONBURG.
* AT 3 PM MONDAY THE STAGE WAS 7.5 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING BELOW FLOOD STAGE TONIGHT.
* AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS.

$$

PAC111-260755-
/O.EXT.KCTP.FL.W.0004.000000T0000Z-100126T0755Z/
/CNFP1.1.ER.100125T2226Z.100126T0000Z.100126T0155Z.NO/
440 PM EST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE YOUGHIOGHENY RIVER NEAR CONFLUENCE.
* AT 3 PM MONDAY THE STAGE WAS 11.3 FEET AND RISING.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR FLOOD STAGE THIS EVENING.
* AT 12.0 FEET...THE RIGHT BANK OF THE RIVER OVERFLOWS DOWNSTREAM OF 
  CONFLUENCE AND ABOUT 1/4 MILE UPSTREAM FROM THE GAGING STATION.

$$

JUNG
038 
WGUS81 KCTP 260252
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
952 PM EST MON JAN 25 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  LITTLE JUNIATA RIVER AT SPRUCE CREEK
  CLARION RIVER AT JOHNSONBURG
  YOUGHIOGHENY RIVER NEAR CONFLUENCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

&&

PAC013-061-260322-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-100126T1800Z/
/SPKP1.1.ER.100125T1300Z.100125T1845Z.100126T0018Z.NO/
952 PM EST MON JAN 25 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE JUNIATA RIVER AT SPRUCE CREEK.
* AT 9 PM MONDAY THE STAGE WAS 7.4 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 7 PM MONDAY.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 3.5 FEET BY WEDNESDAY EVENING.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING 
  SEVERAL HOMES.

$$

PAC047-260322-
/O.CAN.KCTP.FL.W.0001.000000T0000Z-100126T0900Z/
/JHNP1.1.ER.100125T1203Z.100125T1830Z.100125T2251Z.NO/
952 PM EST MON JAN 25 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE CLARION RIVER AT JOHNSONBURG.
* AT 8 PM MONDAY THE STAGE WAS 6.5 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 6 PM MONDAY.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 3.0 FEET BY THURSDAY MORNING.
* AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS.

$$

PAC111-260322-
/O.CAN.KCTP.FL.W.0004.000000T0000Z-100126T0755Z/
/CNFP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
952 PM EST MON JAN 25 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE YOUGHIOGHENY RIVER NEAR CONFLUENCE.
* AT 7 PM MONDAY THE STAGE WAS 11.5 FEET AND FALLING.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER CRESTED BELOW FLOOD STAGE AT 11.5 FEET...AND WILL 
  CONTINUE FALLING TO 5.7 FEET BY THURSDAY MORNING.
* AT 12.0 FEET...THE RIGHT BANK OF THE RIVER OVERFLOWS DOWNSTREAM OF 
  CONFLUENCE AND ABOUT 1/4 MILE UPSTREAM FROM THE GAGING STATION.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jan 25, 6:44 AM EST, 10 minutes earlier.

Area forecast discussion, Jan 25, 6:44 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
644 AM EST MON JAN 25 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TODAY ACCOMPANIED
BY RAIN...WHICH MAY BE HEAVY AT TIMES INTO THE MORNING HOURS. THE
FRONT WILL CLEAR THE AREA BY MONDAY AFTERNOON...USHERING IN COLDER
AIR WHICH WILL PERSIST THROUGH THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A GUSTY WARM AND RAINY NIGHT IS IN PROGRESS ACROSS THE AREA.
ANOMALOUSLY HIGH DEWPOINTS PUSHING INTO THE AREA ARE A TESTAMENT TO
THE STRENGTH OF THE SURGE OF TROPICAL MOISTURE TAKING PLACE ON THE
NOSE OF A 50-75 KT SSE LOW LEVEL JET.

WE ARE PRETTY MUCH BURIED IN THE HEIGHT OF THE STORM RIGHT NOW
WITH HEAVY RAIN EXPECTED THROUGH ABOUT DAY BREAK. MODELS ARE IN
DECENT AGREEMENT ON THE TIMING OF THE STRONG WAVY FRONT...BEING IN
CENTRAL PA AROUND 12Z AND EAST OF THE FCST AREA BY MID AFTERNOON.

IN THE MEANTIME...HUMIDITY OUTSIDE IS SOMETHING MORE REPRESENTATIVE
OF LATE SPRING OR EARLY FALL WITH DEWPOINTS WELL UP INTO THE 40S
TO MID 50S OVER MOST OF THE AREA. PWATS ARE RUNNING BETWEEN 1"
AND 1.5"...SOME 200+% ABOVE NORMAL. STRONG LOW LEVEL JET ON THE
ORDER OF +4 STD DEV OR HIGHER IS CAUSING GUSTS IN THE 25-35 KT
RANGE SO FAR. CONVECTIVE INSTABILITY IS STILL RATHER LIMITED SO
THE STRONGEST WINDS ARE NOT MANAGING TO MIX DOWN TO THE
SURFACE...AS YET. THE ATMOSPHERE HOWEVER IS EXHIBITING SIGNS OF
BEING INERTIALLY UNSTABLE GIVEN MODEL ANALYSIS AND PROGGED VALUES
OF ABS VORTICITY WHICH ARE STRONGLY NEGATIVE OVER MUCH OF THE AREA
DOMINATED BY THE FRONTAL ZONE.

LOCALLY RUN 12KM WRF WANTS TO EVENTUALLY DEVELOP WHAT LOOKS LIKE A
NARROW COLD FRONTAL RAIN BAND FEATURE...STARTING IN THE NEXT 1-2
HOURS OVER THE LAURELS AND INTENSIFYING THRU 12Z AS IT MOVES
ACROSS THE FCST AREA. IF THIS SQUALL LINE TYPE FEATURE MANAGES TO
FORM...STRONG DAMAGING WIND GUSTS WILL BECOME LIKELY...ASSOCIATED
WITH THE TRANSFER OF STRONG WINDS DOWN TO THE SURFACE WITH THE
SHOWERS. HAVE INCLUDED THE MENTION OF THUNDER THE
FORECAST...HOWEVER WE HAVE SEEN SEVERAL TIMES IN THE PAST WHERE
THESE FEATURES FORM...AND CAUSE DAMAGE WITH LITTLE OR NO OBSERVED
THUNDER AND LIGHTNING.

HIGH TEMPS WILL OCCUR EARLY IN THE DAY BEFORE STEADY LLVL CAA
RESULTS IN FALLING TEMPS FROM WEST TO EAST THROUGH THE AFTN. WOULD
NOT BE SURPRISED TO SEE SOME LOCATIONS OVR FAR SERN PENN TOUCH 60F
IMMEDIATELY AHEAD OF THE TRIPLE POINT LOW/FNTL WAVE IN THE WARM
SECTOR.

FLOOD WATCH AND WIND ADVISORY CONTINUES...WITH ACTIVITY EXPECTED
TO WIND DOWN LATER THIS MORNING AND AFTERNOON AS THE FRONT
FINALLY CLEARS THE REGION. QPF ON THE ORDER OF 1.5 TO 2.5 INCHES
SEEMS LIKELY BEFORE ALL IS SAID AND DONE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE FRONT WILL BE EAST OF THE AREA BY EVENING...WITH COLDER AIR
SWEEPING IN ON A GUSTY WEST WIND. THE COLDER AIR ASCENDING THE
ALLEGHENY FRONT SHOULD MAKE FOR SOME RAIN TO SNOW SHOWERS INTO
MONDAY NIGHT WITH A LIGHT ACCUMS PSBL ESP OVR THE LAUREL HIGHLANDS
AND NW SNOWBELT.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
PATTERN FOR THE REMAINDER OF THE WEEK TURNS DECIDEDLY COOLER WITH
THE USUAL WESTERN HIGH TERRAIN AND LAKE ENHANCED SNOW SHOWERS
STAYING AN ISSUE THROUGH MID-WEEK. NEXT FROPA STILL SLATED FOR
THURS WITH PERHAPS A BURST OF WAA SNOW...FOLLOWED BY MORE
OROGRAPHICALLY/LAKE ENHANCED SNOW SHOWERS TO ROUND OUT THE WEEK.
MAIN UNCERTAINTY IN THE LONG RANGE INVOLVES POTNL PHASING OF THE
LARGE SCALE SPLIT FLOW REGIME BY NEXT WEEKEND. OPERATIONAL MDLS
AND ENSEMBLES SHOW SFC LOW DEVELOPMENT INVOF THE GULF STREAM...BUT
TOO EARLY TO SPECULATE ON ANY DETAILS ATTM. WILL CONT TO MENTION
REDUNDANT CHC OF SNOW IN THE LATER PDS OF THE FCST.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
HVY RAIN AND STRONG WIND GUSTS WILL OCCUR THRU ARND 15Z OVR EASTERN
PA IN ASSOCIATION WITH A COLD FRONT. CURRENT OBS AND BUFKIT DATA
SUGGEST GUSTS OVR 40KTS POSS ARND KMDT THRU ARND 15Z. LLWS WILL
ALSO BE AN ISSUE EARLY THIS MORNING ACROSS EASTERN PA /KIPT AND
KMDT/...AS A POWERFUL SOUTHERLY LOW LVL JET MOVES OVR THE
AREA...WHILE RELATIVELY LIGHTER SE WINDS PERSIST AT THE SFC.

WORST CIGS/VSBYS TODAY WILL BE AT KBFD AND KJST...WHERE RESIDUAL
LOW LVL MOISTURE ASCENDING THE APPALACHIANS WILL LIKELY RESULT IN
IFR CONDS THRU ARND 18Z. ELSEWHERE...GENERALLY MVFR CONDS EXPECTED
THIS MORNING EAST OF THE MTNS.

SCT -SHSN AND MVFR CIGS ARE LIKELY TO PERSIST LATE TDY AND TONIGHT
AT KBFD AND KJST. ELSEWHERE...A RETURN TO VFR CONDS IS EXPECTED BY
THIS AFTN AND TONIGHT...AS RIDGE OF HI PRES BUILDS IN.

OUTLOOK...
TUE...SHSN NW MTNS.
WED...NO SIG WX EXPECTED.
THUR...SHSN N AND W MTNS.
FRI...LGT SNOW POSS SOUTH.

&&

.HYDROLOGY...
WIDESPREAD HEAVY RAINS OF 1.5"-2.5" ARE EXPECTED FOR STORM
TOTALS. COLD-SEASON HYDROLOGIC IMPACTS COMBINED WITH THE FCSTD
RNFL WILL BRING SIGNIFICANT RISES OF AROUND 3/4 BANKFULL ALONG THE
LWR WEST BRANCH AND MAIN STEM SUSQ. RISES ALONG THE JUNIATA ARE
FCST TO BE AROUND 1/2 BANKFULL. AREAS MOST SUSCEPTIBLE TO MINOR
FLOODING WILL BE THE SMALLER STREAMS/CREEKS/TRIBS FROM THE JUNIATA
TO THE LWR MAIN STEM. CRESTS ARE GENERALLY MON-TUE WITH SEVERAL
POINTS GOING ABOVE CAUTION AND SOME NEAR FLOOD STAGE.
RESIDUAL/MELTING ICE MAY ALSO LEAD TO JAMMING AS THE ICE BECOMES
DISLODGED WITHIN SMALLER STREAM CHANNELS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.
WIND ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR PAZ019-024>028-
033>036-049>053-056>059-063>066.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...LA CORTE/STEINBUGL
AVIATION...FITZGERALD
HYDROLOGY...
Hazardous weather outlook, Jan 25, 4:25 AM EST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 AM EST MON JAN 25 2010

PAZ004>006-010>012-017-018-037-041-042-045-046-260930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-
425 AM EST MON JAN 25 2010

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

PAZ019-024>028-033>036-049>053-056>059-063>066-260930-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
425 AM EST MON JAN 25 2010

...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 9:23 PM ESTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Centre, Columbia and 17 more15 hr
Jan 25, 2:24 AM ESTAreal Flood WarningCTPBedford, Blair, Cambria, Cameron, Clearfield, Elk and 3 more10 hr
Jan 25, 4:10 AM ESTRiver Flood WarningCTPElk18 hr
Jan 25, 5:38 AM ESTAreal Flood WarningCTPCentre, Clearfield, Clinton, Columbia, Lycoming, Montour and 5 more24 hr
Jan 25, 6:20 AM ESTAreal Flood WarningCTPAdams, Centre, Cumberland, Dauphin, Franklin, Fulton and 9 more6 hr
Jan 25, 8:48 AM ESTSpecial Weather StatementCTPDauphin, Lancaster, Lebanon, Schuylkill, York87 min
Jan 25, 8:50 AM ESTRiver Flood WarningCTPElk8 hr
Jan 25, 9:00 AM ESTRiver Flood WarningCTPSomerset13 hr
Jan 25, 9:27 AM ESTFlash Flood WarningCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 2 more3 hr
Jan 25, 10:19 AM ESTRiver Flood WarningCTPHuntingdon23 hr
Jan 25, 10:19 AM ESTRiver Flood WarningCTPColumbia42 hr
Jan 25, 10:19 AM ESTRiver Flood WarningCTPCentre, Snyder, Union17 hr
Jan 25, 10:19 AM ESTRiver Flood WarningCTPPerry14 hr
Jan 25, 10:19 AM ESTRiver Flood WarningCTPCumberland47 hr
Jan 25, 12:13 PM ESTAreal Flood WarningCTPCameron, Elk, McKean, Potter, Warren14 hr
Jan 25, 12:17 PM ESTAreal Flood WarningCTPAdams, Bedford, Blair, Cambria, Clearfield, Cumberland and 12 more14 hr
Jan 25, 1:08 PM ESTRiver Flood WarningCTPLycoming, Sullivan11 hr
Jan 25, 2:03 PM ESTRiver Flood WarningCTPClinton14 hr
Jan 25, 2:53 PM ESTRiver Flood WarningCTPCumberland, York31 hr
Jan 25, 3:34 PM ESTRiver Flood WarningCTPLycoming37 hr
Jan 25, 3:34 PM ESTRiver Flood WarningCTPLycoming, Northumberland, Union37 hr
Jan 25, 3:34 PM ESTRiver Flood WarningCTPNorthumberland, Union37 hr
Jan 25, 3:34 PM ESTRiver Flood WarningCTPNorthumberland, Union37 hr
Jan 25, 6:01 PM ESTRiver Flood WarningCTPBlair, Huntingdon6 hr

Nearby

River Flood Warnings in Pennsylvania, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.